# SDR SWAA2020051576820

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 48,931 hours, 28,997 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESENT; FLT ATTENDANTS SAID AFT LAV FIRE ALARM (SMOKE) CAME ON. AFTER 10 MINS W/CONTINOUS SOUND IN CABIN; NO VISUAL FIRE IN LAV; PULLED P-18-3-E-12 LAV SMOKE CB AND ALARM WENT OUT. AFTER LANDING RESET CB VIA MAINT INST AND ALARM DID NOT COME BACK ON / ACTION LP 0084435 R'D & R'D AFT LAV SMOKE DETECTOR PER AMM 26-14-01 MEL CLEARING TRACKING #37891
